Well, I have been on 100mg Clomid for the past 2 months and let me tell you, it sucks!!! For those of you who don't know, Clomid is a medicine that induces ovulation.
My first month, the side effects were so-so. I had horrible mood swings, some hot flashes, about 10 hours of bad cramps during ovulation, and pregnancy like cravings and nausea.
This month was HELL!!! I have had very horrible mood swings, some hot flashes, 6 days of horrible cramps with 1 day being labor like pains for 3 hours. I am going to the Dr today, because my stomach is so bloated and hard. It looks like I am 5 months pregnant!! She will be doing an ultrasound to check for cysts or any other problem. We will also, decide our next step for next month.
I don't want to go another month on Clomid. It is horrible and if nothing yet, I don't think it is going to work. I am going to request us go on to the next step. I will do 1 more cycle of Clomid, but with IUI or I prefer to go on to the injectables.
We will see what my Dr says. I do trust her and know even if I don't like something, she knows what she is doping, she is a specialist after all!!
Maybe, I will have some wonderful news around June 1st and won't have to worry about the next step!!